advertisement
Question
Posted by: worried | 2007/08/13

triphasil and change in cycle

hey

hope you can help or shed some light

i have been on triphasil for the past 6 months and have been experiencing alot of changes in my monthly cycle.

it doesnt come on time so i'd be into the 2nd/3rd red pill before i get it and then it's not as heavy as it used to be light bleeding and this is different as i used to have heavy bleeding

should i worry about this? cos it leaves me in a panic.

would appreciate any help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is all normal. The Pill does change your periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement